# SDR 08FDEA00097

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N50434
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO NR F-5450-7-5005 PT2, THE NR 2 PYLON MID BULKHEAD FWD LT BOLT HOLE WAS FOUND AT MAXIMUM DIAMETER OF 0.3918".  MAXIMUM DIAMETER PER EO IS 0.3901-0.3911".  THE FWD RT BOLT HOLE WAS FOUND TO BE 0.3934", OUT OF LIMITS PER EO.  HFEC INSPECTED MID BULKHEAD FWD LT AND RT BOLT HOLES PER NDT MANUAL PART 6, SECTION 51-00-00.  REAMED AND INSTALLED LOCK FASTENERS AT BOTH LOCATIONS AND VISUALLY INSPECTED FOR PROPER INSTALLATION PER EA F-5450-110813.
